# SDR HKGA201906240004

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: 12016200001
- Part serial: NSN
- Condition: Corroded
- Location: Cargo Threshold
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL AND INSTALLATION OF CARGO DOOR THRESHOLD COVER PLATE COMPLETE (PER ETD 2019-120-062528). PN: 120-16200-001 LOWER CARGO DOOR BEAM
